Increase dose to 175 mg last night. Severe dry mouth this am then dry heaves and threw up water I drank.
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Question posted by hudson17 on 19 Feb 2012
Last updated on 1 May 2018 by Minnie Massacre
I'm having the same issues with trazodone and I'm at 75mg. I have severe insomnia also but it doesn't seem to put a dent in it . I will say though anti anxiety meds are really good for sleep . But I don't get enough a month to manage both insomnia and clinical Anxiety.
See if you can get anti anxiety meds because they work well for insomnia
My dr. told me to take trazodone with food. I am going off of it because of the dry mouth issue, however. Does anyone have any other ideas for what to take for chronic insomnia?? Sorry to get off your subject. Are you on trazodone for sleep, as I know it is commonly used as a sleep drug. So sorry you are having this severe side effect. It is so difficult to cope with these issues. Be well.
Hello hudso17. Both are common, normal side effects to taking Trazodone. In clinical studies up to 33.8% of users experienced a dry mouth and 12.7% of users had nausea and vomiting as a side effect. I hope they diminsh for you. Best of wishes,pledge
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.